Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Friday, August 22, 2008

Ick

I am developing a really nasty anxiety cycle. My med change should have been easy. Instead I took too much for 2 days, and then I think increased too quickly without letting it have enough time to get out of my blood. Plus it's been hot. And I've been feeling anxious anyway because it's impossible to not freak out that this is the same time I got so sick last year and I'm not feeling perfect and it could happen again, etc. Even though I know I'm ok, it's hard to not think about it. A year ago yesterday the "I'm questioning how I feel" posts started, and on Sept. 17 I started disability.

I stayed home again today. I'll go in to work on Saturday and make it up, but I'm exhausted. I just couldn't get awake until about 4. This stinks because I'll not work a full day. I need the money. It also stinks because I just want rest. I think I need to put in for a 4 day weekend in the next few weeks.

Yesterday I found out that I no longer qualify for the reduced fee program at my counseling center and that my insurance is up for this year. I am requesting them to consider my special circumstances (ongoing severe illness and need for services longterm; demonstrated dedication to going there for care; 6+ years of going there weekly to bi-weekly; exceptional medical expenses thanks to severity of illness; financial hardship due to being on disability 1/3 of the last 2 years; etc.). That is also stressing me out.

I just wish I could make this med change magically be done. I can't believe I used to do a med change essentially every month.

Like Dr. Mind says, this is a set-back, not a place to panic. But it feels wrong and wrong equates scary to me.

1 comment:

Emilija said...

Hang in there! Cooler weather is coming! Med changes are rarely easy for those of us who are very sensitive to our meds. Extended release Seroquel sounds like a good thing to me. I took it briefly during a manic phase, but it was too short acting, very on/off. And I was on a very high dose.